# SDR SWAA2024081617189

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FWD WET AREA BS328 RBL54; RBL55 WL208. MARKED<[01] REPAIRED DAMAGED ON FLOOR BEAM AT FWD WET AREA BS 328 RBL 54 RBL 55 WL 208 IAW SRM 53-10-51-2R-7.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
